| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample was returned.The investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that approximately 6 weeks after an intraocular lens (iol) was implanted, it was exchanged for another lens of same diopter, but different model.The lens was exchanged because the patient was experiencing dysphotopsia.Additional information was requested.
Additional Manufacturer Narrative
The lens was returned positioned incorrectly in the lens case base.The lens case lid was not returned.Solution was dried on the lens.Both haptics were bent in the gusset and distal area.The optic was cut into two portions, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.The root cause for the reported event could not be determined.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).